Alert archive / Nebraska / Wind Advisories in 2015

Wind Advisory 8, NWS Cheyenne, WY

October 11, 20158 counties in Nebraska

NWS Cheyenne, WY issued this wind advisory at Oct 11, 2015, 1:43 PM MDT for 8 counties in Nebraska. It took effect at Oct 11, 2015, 2:00 PM MDT. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Oct 11, 2015, 1:43 PM MDT (19:43 UTC)
In effect from
Oct 11, 2015, 2:00 PM MDT
Expired
Oct 11, 2015, 7:00 PM MDT
In force
5 hr
Issued by
NWS Cheyenne, WY

Counties Banner County, NE, Box Butte County, NE, Cheyenne County, NE, Dawes County, NE, Kimball County, NE, Morrill County, NE, Scotts Bluff County, NE, Sioux County, NE

The radar

The Cheyenne radar (KCYS), 142 km from the middle of the area, began a volume at 19:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 7.7 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2015-10-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2015-10-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -7 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3062 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
-7 m²/s²
0-3 km storm-relative helicity
18 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

508 
WWUS75 KCYS 111943
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
143 PM MDT SUN OCT 11 2015

...STRONG WINDS WILL CONTINUE ACROSS MUCH OF SOUTHEAST WYOMING AND
THE WESTERN NEBRASKA PANHANDLE THROUGH SUNSET... 

.WEST WINDS OF 35 TO 45 MPH WITH GUSTS UP TO 65 MPH WILL CONTINUE
THROUGH EARLY THIS EVENING. THIS WILL AFFECT AREAS ALONG AND NORTH
OF INTERSTATE 80 AND WEST OF HIGHWAY 85. VERY WINDY CONDITIONS ARE
ALSO EXPECTED OVER THE WESTERN NEBRASKA PANHANDLE. WEST WINDS OF
35 TO 45 MPH WITH OCCASIONAL GUSTS TO 55 MPH WILL OCCUR OVER THOSE
AREAS THROUGH SUNSET.  

WYZ101-102-104>107-109-110-115>118-120100-
/O.CON.KCYS.HW.W.0015.000000T0000Z-151012T0100Z/
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-LARAMIE VALLEY-SOUTH LARAMIE RANGE-
SOUTH LARAMIE RANGE FOOTHILLS-CENTRAL LARAMIE COUNTY-
INCLUDING THE CITIES OF...DOUGLAS...GLENROCK...LUSK...MUDDY GAP...
MEDICINE BOW...BORDEAUX...GLENDO...WHEATLAND...CHUGWATER...
GUERNSEY...RAWLINS...SINCLAIR...HANNA...ARLINGTON...
ELK MOUNTAIN...LARAMIE...VEDAUWOO...BUFORD...PUMPKIN VINE...
HORSE CREEK...HARRIMAN...WHITAKER...CHEYENNE
143 PM MDT SUN OCT 11 2015

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS
EVENING...

* TIMING...THROUGH SUNSET.

* WINDS...WEST 35 TO 45 MPH WITH GUSTS TO 65 MPH.

* IMPACTS...MAINLY TO TRANSPORTATION. THE STRONG WINDS WILL 
  CREATE HAZARDOUS DRIVING CONDITIONS...ESPECIALLY FOR HIGH 
  PROFILE AND LIGHTWEIGHT VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. FOR DETAILED ROAD
AND TRAVEL CONDITIONS IN WYOMING AND NEBRASKA...DIAL 5 1 1.

&&

$$

NEZ002-003-019>021-054-055-095-096-120100-
/O.NEW.KCYS.WI.Y.0008.151011T2000Z-151012T0100Z/
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
INCLUDING THE CITIES OF...CHADRON...ALLIANCE...SCOTTSBLUFF...
GERING...HARRISBURG...BRIDGEPORT...BAYARD...KIMBALL...SIDNEY...
HARRISON...AGATE
143 PM MDT SUN OCT 11 2015

...WIND ADVISORY IN EFFECT UNTIL 7 PM MDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM MDT THIS EVENING. 

* TIMING...THROUGH SUNSET. 

* WINDS...WEST 35 TO 45 MPH WITH GUSTS TO 55 MPH. 

* IMPACTS...MAINLY TO TRANSPORTATION. THE STRONG WINDS WILL CREATE
  HAZARDOUS DRIVING CONDITIONS...ESPECIALLY FOR HIGH PROFILE AND
  LIGHTWEIGHT VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

HAMMER
1 follow-up statement
085 
WWUS75 KCYS 120058
NPWCYS

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
658 PM MDT SUN OCT 11 2015

...HIGH WIND WARNING AND WIND ADVISORY WILL EXPIRE AT 7 PM MDT
THIS EVENING...

WYZ101-102-104>107-109-110-115>118-120200-
/O.EXP.KCYS.HW.W.0015.000000T0000Z-151012T0100Z/
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-LARAMIE VALLEY-SOUTH LARAMIE RANGE-
SOUTH LARAMIE RANGE FOOTHILLS-CENTRAL LARAMIE COUNTY-
INCLUDING THE CITIES OF...DOUGLAS...GLENROCK...LUSK...MUDDY GAP...
MEDICINE BOW...BORDEAUX...GLENDO...WHEATLAND...CHUGWATER...
GUERNSEY...RAWLINS...SINCLAIR...HANNA...ARLINGTON...
ELK MOUNTAIN...LARAMIE...VEDAUWOO...BUFORD...PUMPKIN VINE...
HORSE CREEK...HARRIMAN...WHITAKER...CHEYENNE
658 PM MDT SUN OCT 11 2015

...HIGH WIND WARNING WILL EXPIRE AT 7 PM MDT THIS EVENING...

WESTERLY WINDS HAVE DECREASED TO 20 TO 30 MPH WITH GUSTS TO 40 MPH.
THESE WINDS WILL CONTINUE TO DIMINISH THIS EVENING.

$$

NEZ002-003-019>021-054-055-095-096-120200-
/O.EXP.KCYS.WI.Y.0008.000000T0000Z-151012T0100Z/
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
INCLUDING THE CITIES OF...CHADRON...ALLIANCE...SCOTTSBLUFF...
GERING...HARRISBURG...BRIDGEPORT...BAYARD...KIMBALL...SIDNEY...
HARRISON...AGATE
658 PM MDT SUN OCT 11 2015

...WIND ADVISORY WILL EXPIRE AT 7 PM MDT THIS EVENING...

NORTHWESTERLY WINDS HAVE DECREASED TO 15 TO 25 MPH. THESE WINDS
WILL CONTINUE TO DIMINISH THIS EVENING.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this wind advisory went out at Oct 11, 12:45 PM MDT, 58 minutes earlier.

Area forecast discussion, Oct 11, 12:45 PM MDT, 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
1245 PM MDT SUN OCT 11 2015

.UPDATE...
ISSUED AT 939 AM MDT SUN OCT 11 2015

HIGH WINDS ARE THE MAIN CONCERN THROUGH THIS AFTERNOON. INHERITED
HEADLINES LOOK GOOD AS DEER CREEK HAS SEEN CONSISTENT GUSTS AT OR
ABOVE 60 MPH SINCE 14Z. HIGH-RESOLUTION MODELS CONTINUE TO SHOW
WIDESPREAD 55-65 KT H7 FLOW ALONG AND NORTH OF I80 BETWEEN RAWLINS
AND CHEYENNE...AS WELL AS DRY ADIABATIC SURFACE-650 MILLIBAR LAPSE
RATES. WHILE THE BEST DOWNWARD OMEGA APPEARS TO BE CENTERED OVER
THE SOUTHERN LARAMIE RANGE...A STRONG GJT-CYS PRESSURE GRADIENT
AROUND 10 MILLIBARS IS FAVORABLE FOR HIGH WINDS LOCALLY. WE JUST
HIT 50 KTS AT KCYS WITH THE INITIAL MIXING...AND RAP SOUNDINGS
SHOW DEEP MIXING WITH 50 KTS UPSTAIRS THROUGH A GOOD PORTION OF
THE AFTERNOON. WITH SIMILAR CONDITIONS EXISTING TO THE WEST WITH
EVEN BETTER VERTICAL MOTION FIELDS...ADDED REMAINING AREAS FROM
CHEYENNE TO RAWLINS TO THE HIGH WIND WARNING. OPTED TO INCLUDE
NIOBRARA COUNTY AS WELL. WILL CONTINUE TO MONITOR THE WESTERN NE
PANHANDLE FOR A POSSIBLE WIND ADVISORY THIS AFTERNOON. UPDATED
PACKAGE WILL BE SENT SHORTLY TO REFLECT CHANGES TO HAZARDS.

&&

.SHORT TERM...(TODAY THROUGH MONDAY NIGHT)
ISSUED AT 345 AM MDT SUN OCT 11 2015

WINDY AND DRY DAY AHEAD FOR THE REGION. WITH THE LLVL GRADIENT
INCREASING ACROSS SOUTHEAST WY (850MB CAG-CPR GRADIENT IS AROUND 50)
...WIND GUSTS OF 45-50 MPH ARE BEING OBSERVED AT ARLINGTON. UPPER
LEVEL SHORTWAVE TROUGH RESPONSIBLE FOR THE MORE WIDESPREAD
INCREASE IN WINDS LATER TODAY IS CURRENTLY OVER IDAHO. IT WILL
QUICKLY MOVE INTO MONTANA AND THEN THE NORTHERN PLAINS BY THIS
EVENING. NO MAJOR CHANGES WERE MADE TO THE WIND HIGHLIGHTS FOR
TODAY. THE STRONGEST WINDS WILL LIKELY OCCUR BY LATE THIS MORNING
THROUGH THE MID AFTERNOON. 700MB FLOW IS STILL PROGGED TO BE 50-55
KTS FROM NORTHERN CARBON COUNTY EASTWARD INTO CONVERSE/NIOBRARA
COUNTIES. SINCE THE FLOW ALOFT IS STRONGER ACROSS NORTHERN
COUNTIES...WAS NOT CONFIDENT ENOUGH TO EXTEND HIGH WIND WARNING TO
THE SOUTHERN LARAMIE RANGE AND ADJACENT FOOTHILLS. THERE IS ALSO
SOME POTENTIAL FOR GUSTS TO 45 MPH OVER THE NEBRASKA PANHANDLE (IN
PARTICULAR THE NORTHERN HALF)...HOWEVER THE MET GUIDANCE WAS QUITE
A BIT LOWER THAN THE MAV. DECIDED TO HOLD OFF AND LET THE DAY
SHIFT MONITOR. WINDS WILL BEGIN TO DROP OFF AFTER 00Z AS THE FRONT
PUSHES ACROSS THE REGION.

THE OTHER CONCERN THIS AFTERNOON WILL BE CRITICAL FIRE WEATHER
CONDITIONS. WENT ON THE DRY SIDE OF GUIDANCE FOR DEWPOINTS AS THE
GOOD MIXING/SUBSIDENCE SHOULD TRANSPORT DRIER AIR ALOFT TO THE
SFC. MIN RH VALUES WILL BE 14-18 PERCENT OVER MUCH OF THE REGION.
ALTHOUGH RH IS ONLY MARGINALLY CRITICAL...THE STRONG WINDS THOUGH
THE AFTERNOON WOULD RESULT IN VERY FAST FIRE SPREAD IN THE CURED
GRASSES SHOULD WE GET A FIRE START. THUS...UPGRADED TO A RED FLAG
WARNING AND EXTENDED IT TO ZONES 303 AND 308 TO THE WEST OF THE
LARAMIE RANGE.

MONDAY WILL SEE A DROP OF 15-20 DEGREES BEHIND THE FROPA. THERE
WILL BE MUCH LESS WIND. WITH A DRY AIRMASS IN PLACE MIN RH VALUES
WILL STILL FALL TO 15-20 PERCENT. FUTURE SHIFTS MAY HAVE TO
CONSIDER ISSUING A FIRE WEATHER HIGHLIGHT FOR CARBON COUNTY ON
MONDAY AFTN WITH THE POTENTIAL FOR GUSTS TO 25-30 MPH...BUT IT IS
STILL A MARGINAL EVENT.

.LONG TERM...(TUESDAY THROUGH SATURDAY)
ISSUED AT 345 AM MDT SUN OCT 11 2015

LONG RANGE MODELS IN GOOD AGREEMENT SHOWING A QUIET AND BENIGN
WEATHER PATTERN THROUGH NEXT WEEK. WEST TO NORTHWEST FLOW ALOFT
WILL CONTINUE OVER WYOMING AND THE HIGH PLAINS THROUGH THE PERIOD.
THE ONLY MINOR CONCERN IS THE PLACEMENT OF A SHALLOW SURFACE COLD
FRONT ON THURSDAY. THERE IS SOME MODEL DISAGREEMENT WITH THIS
FEATURE AS THE GFS SHOWS THIS FRONT MUCH FURTHER NORTH AND EAST
COMPARED TO THE ECMWF...GEM...AND ENSEMBLES. THEREFORE...DID NOT
LOWER TEMPERATURES AS LOW AS THE ECMWF AND GEM SUGGESTS AT THIS
TIME. REGARDLESS...HIGH TEMPERATURES WILL BEGIN TO LOWER INTO THE
60S BY THURSDAY AND FRIDAY AFTER A RELATIVELY WARM TUESDAY AND
WEDNESDAY. NO PRECIPITATION IS IN THE FORECAST THROUGH FRIDAY WITH
MODELS INDICATING THE JET STREAM REMAINING TOO FAR NORTH OF THE
FORECAST AREA...GENERALLY OVER SOUTHERN CANADA AND THE NORTHERN
GREAT PLAINS. WINDS DO NOT APPEAR TO BE A MAJOR CONCERN AT THIS
TIME...WITH PERHAPS BREEZY CONDITIONS ALONG AND WEST OF THE
LARAMIE RANGE ON TUESDAY. WINDS ARE EXPECTED TO BECOME RELATIVELY
LIGHT BY LATE IN THE WEEK...AND THEN GRADUALLY VEER INTO THE EAST
ACROSS THE PLAINS.

FOR NEXT WEEKEND...THE GFS AND ECMWF DO SHOW AN UNORGANIZED UPPER
LEVEL SYSTEM MOVING NORTHEAST OVER THE CENTRAL AND SOUTHERN ROCKY
MOUNTAINS. HOWEVER...A STRONGER UPPER LEVEL THROUGH ACROSS THE
EASTERN PACIFIC MAY ABSORB THIS ENERGY AS IT DIGS SOUTHWARD ALONG
WEST COAST. INCREASED POP A BIT WEST OF THE LARAMIE RANGE FOR
DAYTIME RAIN SHOWERS AS THE WEAK SYSTEM APPROACHES THE AREA LATE
SATURDAY.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON)
ISSUED AT 1245 PM MDT SUN OCT 11 2015

MAIN CONCERN FOR TODAY WILL BE MODERATE TO STRONG WESTERLY WINDS
AT THE TERMINALS THROUGH THIS EVENING. GUSTS OF 40 TO 50 KTS ARE
POSSIBLE ACROSS SOUTHEAST WYOMING WITH 30 TO 40 KTS ACROSS THE
NEBRASKA PANHANDLE. WILL LIKELY SEE MODERATE TURBULENCE OVER THE
REGION AS WELL DUE TO MOUNTAIN WAVE ACTIVITY. A COLD FRONT MOVING
SOUTH THROUGH THE PLAINS LATE THIS AFTERNOON AND EVENING WILL EASE
WINDS TONIGHT...BUT WINDS WILL INCREASE ONCE AGAIN ON MONDAY
MORNING WITH GUSTS OF 20 TO 25 KTS POSSIBLE THROUGH THE AFTERNOON.
VFR CONDITIONS WILL PREVAIL...OUTSIDE OF PERHAPS SOME BLOWING
DUST.

&&

.FIRE WEATHER...
ISSUED AT 345 AM MDT SUN OCT 11 2015

A RED FLAG WARNING HAS BEEN ISSUED FOR MUCH OF THE REGION.  WINDS
WILL REALLY INCREASE BY LATE THIS MORNING AND WILL REMAIN GUSTY
THROUGH THE AFTERNOON.  A WARM AND DRY AIRMASS WILL RESULT IN
MINIMUM HUMIDITY VALUES FALLING TO 15-20 PERCENT.  WITH GRASSES
COMPLETELY CURED...THE STRONG WINDS WILL RESULT IN EXTREMELY FAST
FIRE SPREAD SHOULD ANY FIRE START.  A COLD FRONT WILL PUSH ACROSS
THE REGION THIS EVENING WITH COOLER TEMPERATURES FOR MONDAY.  AN
ELEVATED FIRE THREAT WILL EXIST OVER CARBON COUNTY ON MONDAY
AFTERNOON.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...RED FLAG WARNING UNTIL 8 PM MDT THIS EVENING FOR WYZ301>303-
     308>310.

     HIGH WIND WARNING UNTIL 7 PM MDT THIS EVENING FOR WYZ101-102-
     104>107-109-110-115>118.

NE...RED FLAG WARNING UNTIL 8 PM MDT THIS EVENING FOR NEZ311>313.

&&

UPDATE...CLH
SHORT TERM...ZF
LONG TERM...TJT
AVIATION...RJM
FIRE WEATHER...ZF
Hazardous weather outlook, Oct 11, 5:58 AM MDT, 7 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
558 AM MDT SUN OCT 11 2015

WYZ101>119-121200-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
558 AM MDT SUN OCT 11 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

STRONG WEST WINDS WILL DEVELOP OVER MUCH OF THE AREA LATE THIS
MORNING AND CONTINUE INTO THIS AFTERNOON AS A COLD FRONT MOVES
ACROSS THE AREA. THE STRONGEST WINDS...WITH GUSTS UP TO 65
MPH...WILL OCCUR ALONG AND NORTH OF INTERSTATE 80 IN ADDITION TO
THE WIND PRONE AREAS OF SOUTHEAST WYOMING...WHICH INCLUDES THE
INTERSTATE 80 CORRIDOR BETWEEN RAWLINS AND LARAMIE AND THE
INTERSTATE 25 CORRIDOR BETWEEN CASPER AND WHITAKER.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

NEZ002-003-019>021-054-055-095-096-121200-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
558 AM MDT SUN OCT 11 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN
NEBRASKA.

.DAY ONE...TODAY AND TONIGHT

WARM TEMPERATURES...LOW HUMIDITIES AND GUSTY WINDS BETWEEN 35 TO
45 MPH WILL RESULT IN HIGH WILDLAND FIRE DANGER TODAY. OUTDOOR
BURNING IS DISCOURAGED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

In the hours before

Local storm report, Oct 11, 11:52 AM MDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1152 AM MDT SUN OCT 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1136 AM     NON-TSTM WND GST ARLINGTON               41.59N 106.21W
10/11/2015  M62 MPH          CARBON             WY   DEPT OF HIGHWAYS

            SUSTAINED WIND 50MPH.

&&

DDEAL
Local storm report, Oct 11, 12:35 PM MDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1235 PM MDT SUN OCT 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1206 PM     NON-TSTM WND GST ARLINGTON               41.59N 106.21W
10/11/2015  M65 MPH          CARBON             WY   DEPT OF HIGHWAYS

            SUSTAINED WIND 48 MPH.

1140 AM     NON-TSTM WND GST 3 NW ARLINGTON          41.62N 106.25W
10/11/2015  M62 MPH          CARBON             WY   DEPT OF HIGHWAYS

            SUSTAINED WIND 47 MPH. THIS IS WYDOT SITE OF FOOTE CREEK.

1215 PM     NON-TSTM WND GST 5 NW ARLINGTON          41.64N 106.28W
10/11/2015  M60 MPH          CARBON             WY   DEPT OF HIGHWAYS

            SUSTAINED WIND 47MPH. THIS IS WYDOT SITE OF WAGONHOUND.

1200 PM     NON-TSTM WND GST 2 ESE ARLINGTON         41.58N 106.17W
10/11/2015  M60 MPH          CARBON             WY   DEPT OF HIGHWAYS

            SUSTAINED WIND 42 MPH. THIS IS WYDOT SITE OF ALINGTON
            EAST.

&&

DDEAL
Local storm report, Oct 11, 12:47 PM MDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1247 PM MDT SUN OCT 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1226 PM     NON-TSTM WND GST 2 ESE ARLINGTON         41.58N 106.17W
10/11/2015  M63 MPH          CARBON             WY   DEPT OF HIGHWAYS

            SUSTAINED WIND 45 MPH. THIS IS WYDOT SITE OF ARLINGTON
            EAST.

1206 PM     NON-TSTM WND GST ARLINGTON               41.59N 106.21W
10/11/2015  M65 MPH          CARBON             WY   DEPT OF HIGHWAYS

            SUSTAINED WIND 48 MPH.

&&

DDEAL
Local storm report, Oct 11, 1:08 PM MDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
108 PM MDT SUN OCT 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1253 PM     NON-TSTM WND GST DOUGLAS                 42.76N 105.39W
10/11/2015  M64.00 MPH       CONVERSE           WY   ASOS

            SUSTAINED WIMD 46 MPH.

&&

DDEAL
Local storm report, Oct 11, 1:18 PM MDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHEYENNE WY
118 PM MDT SUN OCT 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1253 PM     NON-TSTM WND GST DOUGLAS                 42.76N 105.39W
10/11/2015  M63.00 MPH       CONVERSE           WY   ASOS

            SUSTAINED WIMD 46 MPH.

&&

DDEAL
Local storm report, Oct 11, 1:25 PM MDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
125 PM MDT SUN OCT 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0105 PM     NON-TSTM WND GST 9 S WHEATLAND           41.92N 104.96W
10/11/2015  M60 MPH          PLATTE             WY   DEPT OF HIGHWAYS

            SUSTAINED WIND 41 MPH. THIS IS WYDOT SITE OF BORDEAUX.

&&

DDEAL

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 11, 1:59 AM MDTRed Flag WarningCYS18 hr

Nearby

Wind Advisories in Nebraska, 2015Every wind advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.